MathSciNet Relay Station
MathSciNet bibliographic data
MR2146205 41A17 (41A63 47A58)
Dai, F.; Ditzian, Z. Strong converse inequality for Poisson sums. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2609–2611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement